# SDR ASOA20131101412

- Difficulty date: November 1, 2013
- Submitted: November 2, 2013
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500846
- Aircraft time: 25,366 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14530375001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FOUND WALL DOUBLER AT FRAMES 23 - 24 CENTER OMEGA BEAM CORRODED.  MX R & R THE WALL DOUBLER IAE SRM 51-40-02.
